# SDR MALA060511

- Difficulty date: August 10, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 17,516 hours, 19,274 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: AIR130900
- Condition: Damaged
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR GREEN LIGHT INTERMITTENT AFTER EXTENSION.  SUSPECT A LOOSE CABLE TO NOSE WHEEL DOWN INDICATOR.  LIGHT ASSEMBLY GOES ON AND OFF ON IT'S OWN.  REPLACED NOSE DOWN LOCK HARNESS ASSEMBLY PN AIR130900.  OPS CHECK GOOD.
